# SDR GXPA00041

- Difficulty date: November 30, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N166GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNISHED, CLEANED, AND PRIMED AREA OF 20 INCHES LONG GOUGE AT STA 338 UNDER FUSELAGE BELLY FAIRING.  ALL WORK C/W IAW SA-226 SB 53-006.  WEIGHT AND BALANCE CHANGE NEGLIGIBLE.  REFER TO FAA FORM 337 DATED 10-20-00.  (X)
